MathSciNet Relay Station
MathSciNet bibliographic data
MR1455857 (98d:11072) 11G30 (11D61 11E76 11Y50)
Smart, N. P. $S$-unit equations, binary forms and curves of genus $2$. Proc. London Math. Soc. (3) 75 (1997), no. 2, 271–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement